# SDR GUUA93672060409A

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,187 hours, 35,542 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 3044900
- Part serial: PCE114246
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, SPARKS COMING OUT OF THE NR 1 ENGINE. ALL INSTRUMENT INDICATIONS READING NORMAL AND NO ANNUNCIATOR ILLUMINATED. FOUND NR ONE ENGINE GAS GENERATOR FIRST STAGE COMPRESSOR BLADE DAMAGE DUE TO FOREIGN OBJECT DEBRIS,  REPLACED GAS GENERATOR.
